Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1999, Volume 226, Pages 82–96 (Mi tm530)  

The Form Factors in a Finite Volume

V. E. Korepina, N. A. Slavnovb

a Institute for Theoretical Physics, Stony Brook University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The form factors of integrable models in a finite volume are studied. We construct the explicit representations for the form factors in terms of determinants.

Full text: PDF file (1494 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 226, 72–85

Bibliographic databases:
UDC: 530.1
Received in April 1999

Citation: V. E. Korepin, N. A. Slavnov, “The Form Factors in a Finite Volume”, Mathematical physics. Problems of quantum field theory, Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev, Trudy Mat. Inst. Steklova, 226, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 82–96; Proc. Steklov Inst. Math., 226 (1999), 72–85

Citation in format AMSBIB
\Bibitem{KorSla99}
\by V.~E.~Korepin, N.~A.~Slavnov
\paper The Form Factors in a Finite Volume
\inbook Mathematical physics. Problems of quantum field theory
\bookinfo Collection of papers dedicated to the 65th anniversary of academician Lyudvig Dmitrievich Faddeev
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 226
\pages 82--96
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1782554}
\zmath{https://zbmath.org/?q=an:1056.82503}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 226
\pages 72--85


Linking options:
  • http://mi.mathnet.ru/eng/tm530
  • http://mi.mathnet.ru/eng/tm/v226/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:223
    Full text:75
    References:22

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021